# SDR 0004572201

- Difficulty date: December 22, 2000
- Submitted: January 5, 2001
- Operation: Air carrier
- Aircraft: N201US
- Make and model: Boeing 727251
- Aircraft serial: 22154
- Aircraft time: 54,618 hours, 35,262 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AT THE GATE WITH PASSENGERS ON BOARD, FUMES/SMOKE FILLED THE CABIN. CREW EVACUATED AIRCRAFT AND DEPLOYED RIGHT AFT SLIDE. DTW MAINTENANCE FOUND PARKING BRAKE SHUTOFF VALVE LEAKING. MAINTENANCE REPLACED VALVE AND SATURATED COALESCER BAGS. APU WAS ALSO REMOVED AND CLEANED THEN REINSTALLED. LEAK AND OPERATIONAL CHECK OK.
